# SDR R61A2023092700526

- Difficulty date: September 8, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 33,149 hours, 23,988 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Angle
- Part number: 17066041002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA HAS 1EA CORRODED SHEAR CLIP AT FR 87, STGRS 28R-27R. REMOVED AND REPLACED 1EA SHEAR CLIP LOCATED AFT WET AREA AT FR87, STGRS 27RH-28RH. REF EMB SRM 51-40-08.
